# SDR Q2SA20140810210

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 18,519 hours, 2,090 cycles
- Engine: Ge GE90115B
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING START UP OF APU, SMOKE ENTERED COCKPIT.  APU OIL QTY DROPPED FROM 7.0 TO 1.2 WITHIN 10 MINUTES.
